International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 16, Pages 2523-2531

sn-metrizable spaces and related matters

Zhiming Luo

Department of Information, Hunan Business College, Hunan, Changsha 410205, China

Received 7 December 2004; Revised 27 July 2005

Copyright © 2005 Zhiming Luo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We give a mapping theorem on sn-metrizable spaces, discuss relationships among spaces with point-countable sn-networks, spaces with uniform sn-networks, spaces with locally countable sn-networks, spaces with σ-locally countable sn-networks, and sn-metrizable spaces, and obtain some related results.